# SDR 96ZZZX3567

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83A
- Make and model: Cessna 441
- Aircraft serial: 4410050
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket Assy
- Part number: 521303810
- Condition: Broken
- Location: Nlg Rt Door
- Part time: 4,170 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND, CYCLED SEVERAL TIMES.  USED EMERGENCY BLOW-DOWN BOTTLE, NOSE GEAR STILL WOULD NOT EXTEND.  AIRCRAFT LANDED WITH NOSE GEAR UP.  RIGHT NOSE GEAR DOOR RETREAT BRACKET BROKEN.  NOSE GEAR PULLED RT DOOR UP INTO NOSE GEAR WELL AND JAMMED GEAR IN WELL.
